# SDR 05FDEA02697

- Difficulty date: August 28, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 43,876 hours, 9,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO, SEAT TRACK LBL 27 CRACKED AT STA 1338.  REPAIRED AS PER SRM 53-70-00 FIG 1 VOL I. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
